Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonconstant endomorphisms of lattices


Author: J. Sichler
Journal: Proc. Amer. Math. Soc. 34 (1972), 67-70
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1972-0291032-8
MathSciNet review: 0291032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a proper class of pairwise nonisomorphic lattices whose monoids of all nonconstant endomorphisms are isomorphic to a given monoid M.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291032-8
Keywords: Lattice, homomorphism, category
Article copyright: © Copyright 1972 American Mathematical Society